In the paper Description of the -spaces by means of -spaces and the reverse problem, Math. Nachr. 296 (2023), no. 9, 4002–4031, we have establish conditions under which the limiting -space , involving a slowly varying function , can be described by means of the -space , with a convenient slowly varying function , and we have also solved the reverse problem. It has been shown that if these conditions are not satisfied that the given problem may not have a solution. In this paper we assume that these conditions are not satisfied. Nevertheless, our aim is to express the limiting -space as some limiting -space , and, similarly, to express the limiting -space as a convenient limiting -space . To be more precise, we show that and where and are convenient weights. Moreover, we establish equivalent norms in the above mentioned spaces. The obtained results are applied to get density theorems for spaces in question.

生成讲解博客的中文版本

生成AI智能校验的中文版本